# SDR USAA2011021490721

- Difficulty date: January 4, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 59,025 hours, 29,930 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q3 CHECK - CRACKED STRINGER CLIP AT BS 380, S7R.  REPLACED STRINGER CLIP AT BS 380, S7R IAW TASK CARD E1C53005.
